← Return to Change in Taste

Discussion
avmcbellar (@avmcbellar)

Change in Taste

Brain & Nervous System | Last Active: Aug 16, 2019 | Replies (16)

Comment receiving replies
@johnhans

I was given a strong mouthwash years ago that altered my taste. The side effects listed for it said it could permanently alter taste. Fortunately for me my taste did return. So meds can alter taste, but so can a number of other things. As advised, a trip to the doctor would be good to rule out the more serious causes.

Jump to this post


Replies to "I was given a strong mouthwash years ago that altered my taste. The side effects listed..."

Thank you for the suggestion. Permanent taste damage is scary. Glad you got your taste back. I got no warnings and no answers as to why this happened. At the time I was only taking the medication Keppra and that was through my medical team of doctors who followed me for a year. I still don’t know the reason.